I do not have experience with doing cold turkey to get off ultram but what i have read you should not just stop taking it as it can cause seizures if you are prone to them. You should talk to your doc before you try to quit. There are alot of people here that have experience with ultram so some will come along with some advise.
I amnot sure if such a drug exsist. I wuld suggest that you get your doctor involved and work out a good slow taper. We have member on here that has been through this aand she will respond to this post as soon as she she it with helpfull info--but i do know that it should not be cold turkeyed and avisg(the member i am talkin about usually ( I believe uses this furmaula) ." Taper half a pill every 7 days ,when you get lower you might have to hang out like 10 days to give your body time to adjust down"
Might want to check out EmilyPosts Journal here as this thread is focused on individuals caught up in the Tramadol/Ultram issue...
This med has to be tapered. Way to dangerous to just stop. Get with your doctor and tell him what you are doing. We want you to be safe.......sara
I still can't find a good source that says cold turkey tramadol w/d is in anyway life-threatening. However, a slow taper is still the best option. Some people find a taper is not possible and go cold-turkey. They often use a benzo such as Xanax to help get through the first few days. Along with hot baths, etc. If this route is chosen, you shouldn't need to use Xanax or any other benzo for more than a week.